Some functionals on compact manifolds with boundary

Pengzi Miao, Luen Fai Tam

Research output: Contribution to journalArticlepeer-review

Abstract

We analyze critical points of two functionals of Riemannian metrics on compact manifolds with boundary. These functionals are motivated by formulae of the mass functionals of asymptotically flat and asymptotically hyperbolic manifolds.

Original languageEnglish (US)
Pages (from-to)1525-1537
Number of pages13
JournalMathematische Zeitschrift
Volume286
Issue number3-4
DOIs
StatePublished - Aug 1 2017

Keywords

  • Scalar curvature
  • Static metrics

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Some functionals on compact manifolds with boundary'. Together they form a unique fingerprint.

Cite this